# SDR SWIA202157116

- Difficulty date: January 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386753
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SEAL RETAINER IS CORRODED AROUND ENTIRE DOOR.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED MAIN AVIONICS SEAL RETAINER IAW CRJ 200 SRM 51-42-06 REFERENCE CONTINUATION CARD FOR WORK PERFORMED
